# SDR UPS97222264

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5644140
- Condition: Corroded
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT FLOOR SUPPORT ANGLE TO AFT BLKD IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED REPLACEMENT ANGLE AND INSTALLED IAW SRM 53-7-1 AND SRM 51-1-20.
